ISSN:
 1937-1632

eISSN:
 1937-1179

All Issues

Volume 12, 2019

Volume 11, 2018

Volume 10, 2017

Volume 9, 2016

Volume 8, 2015

Volume 7, 2014

Volume 6, 2013

Volume 5, 2012

Volume 4, 2011

Volume 3, 2010

Volume 2, 2009

Volume 1, 2008

Discrete & Continuous Dynamical Systems - S

March 2010 , Volume 3 , Issue 1

Special Issue on Nonholonomic Constraints in Mechanics and Optimal Control Theory

Select all articles

Export/Reference:

Preface
Manuel de León, Juan C. Marrero and David Martin de Diego
2010, 3(1): i-i doi: 10.3934/dcdss.2010.3.1i +[Abstract](634) +[PDF](25.9KB)
Strict abnormal extremals in nonholonomic and kinematic control systems
María Barbero-Liñán and Miguel C. Muñoz-Lecanda
2010, 3(1): 1-17 doi: 10.3934/dcdss.2010.3.1 +[Abstract](1256) +[PDF](252.6KB)
Controlled Lagrangians and stabilization of discrete mechanical systems
Anthony M. Bloch, Melvin Leok, Jerrold E. Marsden and Dmitry V. Zenkov
2010, 3(1): 19-36 doi: 10.3934/dcdss.2010.3.19 +[Abstract](1359) +[PDF](551.3KB)
Reduction of almost Poisson brackets and Hamiltonization of the Chaplygin sphere
Luis García-Naranjo
2010, 3(1): 37-60 doi: 10.3934/dcdss.2010.3.37 +[Abstract](1124) +[PDF](321.4KB)
Geometric discretization of nonholonomic systems with symmetries
Marin Kobilarov, Jerrold E. Marsden and Gaurav S. Sukhatme
2010, 3(1): 61-84 doi: 10.3934/dcdss.2010.3.61 +[Abstract](1051) +[PDF](352.6KB)
Nonlinear dynamics and stability of the skateboard
Andrey V. Kremnev and Alexander S. Kuleshov
2010, 3(1): 85-103 doi: 10.3934/dcdss.2010.3.85 +[Abstract](865) +[PDF](258.9KB)
Variational constrained mechanics on Lie affgebroids
Juan Carlos Marrero, D. Martín de Diego and Diana Sosa
2010, 3(1): 105-128 doi: 10.3934/dcdss.2010.3.105 +[Abstract](986) +[PDF](306.3KB)
Two rolling disks or spheres
George W. Patrick and Tyler Helmuth
2010, 3(1): 129-140 doi: 10.3934/dcdss.2010.3.129 +[Abstract](816) +[PDF](209.8KB)

2017  Impact Factor: 0.561

Editors

Referees

Librarians

Email Alert

[Back to Top]